Late Menstruation, When You Inject A Month. Is It Because Of Hormones Or Getting Pregnant Again?

Illustration of Late Menstruation, When You Inject A Month. Is It Because Of Hormones Or Getting Pregnant Again?
Illustration: Late Menstruation, When You Inject A Month. Is It Because Of Hormones Or Getting Pregnant Again? clearblue.com

Good morning doctor And now I’m 6 months late. What do you think about the doctor? Is there any danger for me to get pregnant again, or what if I am pregnant again, even though I was only 3 months after surgery. And my first child died 35 days after giving birth. Please answer the doctor, thank you.

1 Answer:

Hello Iqlima,


Thank you for asking HealthReplies.com.

Previously, we say sorry for the loss you experienced. May God bless you with patience and better fortune in the future. Aamiin


Need to be clear, have you ever had unprotected sexual intercourse in the first week after the KB injection?


3-month injection KB contains synthetic progesterone which can prevent pregnancy through modification of reproductive hormones in the body. Since it was first injected, this KB can only work effectively after 5 to 7 days. Therefore, if you have never had unprotected sexual intercourse in the first week after the injection, you really don't need to worry about getting pregnant. Another case if you have had unprotected sexual intercourse before the injection KB works effectively in your body. Having sex too late after injection of injection KB risks making you pregnant. Referring to your testimony that just underwent cesarean section 3 months ago, this pregnancy with a distance that is too close is far more risky, because it can trigger various complications, such as high risk of cesarean return, excessive bleeding after saline, detachment of the placenta from attachment , abnormal placental location, abnormal baby position, and so on.


Because of the way this works, 3-month injectable birth control itself does often cause side effects in the form of delayed menstruation. Therefore, if you feel you have never had sexual intercourse in the early days of your family planning injection, it is very likely that your current condition is due to this. If there are no other complications, often this condition is not dangerous. You can try to get your periods back smoothly by disciplining a healthy lifestyle, including by sleeping more regularly, don't stress too much, exercise diligently, eat variations of vegetables and fruits that are rich in antioxidants, maintain ideal body weight, and avoid carelessly taking supplements or menstrual smoothing medicine.


If the complaint still does not improve in the way above, or if you feel you are experiencing signs of pregnancy, do not hesitate to check your complaint directly to the doctor or obstetrician to be given the best treatment, ok?


I hope this helps.

: by

Related Question

Itching On The Feet And Red Hands Feels Sore.?

Itching On The Feet And Red Hands Feels Sore.?

(1 year ago)

I suffer from itching on the feet and hands. Itching is red, if the wound is wet it will feel sore and sore. If the wound is dry it will feel stiff and scaly. Early signs of itchin... Read more

Is It Safe To Consume Long-term Supplements To Overcome Insomnia

Is It Safe To Consume Long-term Supplements To Overcome Insomnia

(1 year ago)

Hello, I am 35 years old, a self-employed worker. Lately I often experience insomnia. I’ve been to a sleep disorder clinic and was prescribed a 1mg Ativan drug. But I donR... Read more

Causes Of Heart Swelling?

Causes Of Heart Swelling?

(1 year ago)

In the morning I want to ask you a medical check up but it doesn’t fit because I have an inflammation of the heart but I have never had hypertension or high blood pressure, n... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *